Texas, 2024

Tornadoes and Flash Flooding in Texas, April 28 to 29, 2024

April 28 to 29, 2024 · NWS HGX · 30 events in 11 counties and zones

Evening through overnight storms produced a lot of flash flooding, a couple tornadoes, some winds damage and some hail.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
1
Injuries
1
Property damage
$300,000
Crop damage
None recorded
Events
30

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS HGX wrote it up.

Evening through overnight storms produced a lot of flash flooding, a couple tornadoes, some winds damage and some hail.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before the first event at Apr 28, 4:59 PM CST, 26 minutes earlier.

Area forecast discussion, Apr 28, 4:59 PM CST, 26 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
559 PM CDT Sun Apr 28 2024

...New AVIATION...

.SHORT TERM...
(This evening through Monday Night)
Issued at 405 PM CDT Sun Apr 28 2024

...TORNADO WATCH IN EFFECT UNTIL 9 PM TONIGHT...

...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...

Light showers are currently ongoing across portions of SE Texas this
afternoon, with stronger/severe storms ongoing over portions of
Northeast Texas. SPC's mesocale analysis depicts ample instability
across SE Texas, with SFC CAPE values of 2500-4000 J/KG, 3km ML CAPE
of 5-150 J/KG. MU LIs of -6 to -8, LCL heights of 500-1000m, and
midlevel lapse rates of 6.5-7.5 DegC/km. Ample shear remains present
throughout the region as well, with Effective Bulk shear around 40-
50 knots and 3km SRH of 150-250 m2s2. 3km EHI values range from 3-5,
Supercell Composite values of 8-12, Sig Tor Parameter values of 1-2,
and Large Hail Parameter values of 8-16. Enhanced Stretching
Potential values of 1-2 are currently focused west of I-45 just
north of the US-59 corridor right now, coinciding with higher VTP
values of 2-4. Model consensus and current observations suggest
isolated/scattered shower/thunderstorm development across SE Texas
this afternoon, with a larger line/cluster of storms forming this
evening over portions of the Brazos Valley/Piney Woods along a
frontal boundary. This complex of thunderstorms should move
east/southeasterly overnight, pushing offshore Monday morning.

A Tornado Watch is in effect for areas north of the US-59 corridor
until 9 PM Tonight. These discrete storms will be capable of
producing all severe hazards, including damaging winds, large hail,
and even a few tornadoes. Additionally, these storms will also be
capable of producing locally heavy rainfall, with some models
suggesting the potential for training storms. A Flood Watch is
currently in effect across the northern third of our CWA until 10 AM
Monday. Rainfall totals will largely be up to 2" though isolated
higher amounts of 3-5" or higher will be possible. Locations outside
of the current watch areas will still be under a Marginal to Slight
Risk of Severe Weather/Excessive rainfall tonight into Monday
morning. Keep an eye on the forecast for additional updates, and be
sure to have multiple ways of receiving warnings tonight.

The severe weather & heavy rainfall threat come to an end on Monday
as this complex of thunderstorms pushes offshore. Isolated showers &
storms will be possible Monday night/early Tuesday due to lingering
moisture. Otherwise, expect much more benign weather with highs in
the 80s and lows in the 60s to lower 70s.

03

&&

.LONG TERM...
(Tuesday through next Saturday)
Issued at 405 PM CDT Sun Apr 28 2024

With an active west to southwest flow aloft, a series of
disturbances will be moving across the area through much of this
period. With precipitable water values remaining on the elevated
side, a persistent onshore flow, and a stalling cold front, look for
periods of showers and thunderstorms across the area for much of the
week, generally higher inland (up north) and lower closer to the
coast. Each day, expect high temperatures in the 80s and low
temperatures in an upper 60s to lower 70s range.  42

&&

.AVIATION...
(00Z TAF Issuance)
Issued at 559 PM CDT Sun Apr 28 2024

Shower/thunderstorm development increasing across the northern
half of Southeast Texas. Embedded strong-severe cells will be
capable of producing all wx modes (strong winds, hail, heavy rain
and isolated tornadoes). Look for this activity to become more
organized/linear this evening...eventually tracking into the
metro area overnight (6-10z) and toward the coast thereafter.
Prevailing MVFR cigs will become IFR in/near the strongest cells.
May see some fog/low cig develop once the precip passes late
tonight followed by gradual improvement into the mid-late morning
hours Mon. VFR areawide during the afternoon. 47

&&

.MARINE...
Issued at 405 PM CDT Sun Apr 28 2024

Moderate to strong onshore winds (still at around 20 knots this
afternoon) and hazardous seas (10 feet at Buoy 42019 at 2 PM CDT)
will continue through late tonight. Minor coastal flooding is expected
in vulnerable locations at times of high tide (mainly during the day
today). There is a chance of showers and thunderstorms, with the best
chances from this evening through Monday morning, and then again during
the day on Tuesday (look for higher winds/seas/bays in and near any
storms). Winds will gradually decrease late tonight into Monday, with
lingering high seas keeping conditions hazardous through much of the
day on Monday. Generally moderate onshore flow will persist through
the rest of the upcoming week.  42

&&

.HYDROLOGY...
Issued at 405 PM CDT Sun Apr 28 2024

A Flood Watch is in effect for portions of the Brazos Valley and the
Piney Woods through 10AM CDT on Monday morning. Widespread showers
and thunderstorms will develop and move through portions of
Southeast Texas this afternoon into tonight. Some of these storms
may become strong to severe and produce heavy rainfall (rainfall
rates up to 2-2.5"/hr) that may lead to localized flooding
especially in low-lying areas or areas with poor drainage.
Generally expecting widespread rainfall totals around 2", but
pockets of 3-5+" inches will be possible especially if storms
train over the same locations repeatedly. The bulk of the heavier
rainfall looks to push out of the watch area by sunrise on Monday
morning, so the Flood Watch may be cancelled a few hours early.

There are currently no River Flood Warnings in effect. The Trinity
River at Moss Bluff (MBFT2) fell below minor flood stage a short
while ago, so that River Flood Warning was cancelled. Additional
rainfall is expected this afternoon and tonight with the greater
confidence for higher rainfall totals along the Upper Trinity River.
As a result, we'll need to monitor observations and forecasts along
this basin for impacts from the heavy rain and its subsequent runoff.

You can monitor current and forecast conditions at this weblink:
water.weather.gov/ahps2/forecasts.php?wfo=HGX

Batiste

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)	  70  86  68  84 / 100  10  10  30
Houston (IAH)			  72  86  71  84 /  90  50  20  50
Galveston (GLS)			  73  80  72  79 /  70  80  20  50

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flood Watch through Monday morning for TXZ163-164-176>179-195-
     196-198.

     Coastal Flood Advisory until 10 PM CDT this evening for TXZ214-
     313-337-338-437>439.

     Beach Hazards Statement until midnight CDT tonight for
     TXZ436>439.

GM...Small Craft Should Exercise Caution until midnight CDT tonight
     for GMZ330-335.

     Small Craft Advisory until midnight CDT tonight for GMZ350-355.

     Small Craft Should Exercise Caution from midnight tonight to 5
     AM CDT Monday for GMZ350-355.

     Small Craft Advisory until 5 AM CDT Monday for GMZ370-375.

&&

In the hours before

Special weather statement, Apr 28, 4:10 PM CST, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
510 PM CDT Sun Apr 28 2024

TXZ195-196-198-282245-
Brazos TX-Grimes TX-Burleson TX-
510 PM CDT Sun Apr 28 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN GRIMES...EAST
CENTRAL BURLESON AND CENTRAL BRAZOS COUNTIES THROUGH 545 PM CDT...

At 509 PM CDT, Doppler radar was tracking a strong thunderstorm near
Snook, or 7 miles southwest of College Station, moving northeast at
35 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
College Station, Bryan, Snook, Kyle Field, and Wellborn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM CDT for southeastern
Texas.

&&

LAT...LON 3047 9634 3046 9652 3077 9642 3064 9617
      3054 9625
TIME...MOT...LOC 2209Z 219DEG 32KT 3053 9640

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Self
Special weather statement, Apr 28, 4:26 PM CST, 59 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
526 PM CDT Sun Apr 28 2024

TXZ196-198-282300-
Brazos TX-Grimes TX-
526 PM CDT Sun Apr 28 2024

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL GRIMES AND
SOUTHEASTERN BRAZOS COUNTIES THROUGH 600 PM CDT...

At 526 PM CDT, Doppler radar was tracking a strong thunderstorm near
Millican, or 9 miles northwest of Navasota, moving northeast at 45
mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Southeastern College Station, Millican, and Carlos.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM CDT for southeastern
Texas.

&&

LAT...LON 3046 9613 3045 9628 3051 9629 3069 9623
      3064 9601
TIME...MOT...LOC 2226Z 208DEG 38KT 3050 9617

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Self
Special weather statement, Apr 28, 4:46 PM CST, 39 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
546 PM CDT Sun Apr 28 2024

TXZ196-198-282315-
Brazos TX-Grimes TX-
546 PM CDT Sun Apr 28 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN GRIMES AND EAST
CENTRAL BRAZOS COUNTIES THROUGH 615 PM CDT...

At 546 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Millican, or 10 miles east of College Station,
moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Eastern College Station and Carlos.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM CDT for southeastern
Texas.

&&

LAT...LON 3055 9612 3056 9622 3074 9610 3066 9594
TIME...MOT...LOC 2246Z 215DEG 24KT 3059 9613

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Self

The radar

The Ft Hood radar (KGRK), 171 km away, was scanning. The volume nearest the first event began at 23:25 UTC.

Open the radar archive at this moment

Event by event

21 flash flood, 4 thunderstorm wind, 3 tornado, 2 hail. Local standard time, as filed.

Hail, Houston

When
April 28, 5:25 PM CST
Where
Houston County, Ash
Measured
1.75 in hail
Reported by
Fire Department/Rescue
Coordinates
31.200, -95.680

Golf ball sized hail was observed along CR 3180.

Tornado, Grimes

When
April 28, 5:25 PM CST to 5:30 PM CST
Where
Grimes County, 3.65 mi NNW of Bedias to 5.57 mi N of Bedias
Rating
EF1
Path length
2.13 mi
Path width
100 yd
Continued into
Madison, Tx (HGX)
Property damage
$50,000
Reported by
NWS Storm Survey
Coordinates
30.820, -95.970

NWS Storm survey found EF1 tornado damage along a path across portions of northern Grimes and southern Madison counties, generally parallel and to the west of SH 90 between Bedias and Madisonville. Damage included trees downed and uprooted, and there was also some roof damage to a few homes.

Tornado, Madison

When
April 28, 5:30 PM CST to 5:37 PM CST
Where
Madison County, 4.89 mi S of Madisonville Muni Ar to 2.76 mi S of Madisonville Muni Ar
Rating
EF1
Path length
2.19 mi
Path width
50 yd
Property damage
$30,000
Reported by
NWS Storm Survey
Coordinates
30.850, -95.962

NWS Storm survey found EF1 tornado damage along a path across portions of northern Grimes and southern Madison counties, generally parallel and to the west of SH 90 between Bedias and Madisonville. Damage included trees downed and uprooted, and there was also some roof damage to a few homes.

Hail, Madison

When
April 28, 6:06 PM CST
Where
Madison County, 2.47 mi WSW of Madisonville Muni Ar
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
30.910, -95.990

Golf ball sized hail was observed in the Cottonwood area.

Tornado, Trinity

When
April 28, 6:35 PM CST to 6:36 PM CST
Where
Trinity County, 2.24 mi WSW of Pagoda to 1.92 mi WSW of Pagoda
Rating
EF1
Path length
0.29 mi
Path width
200 yd
Deaths
1 direct, 0 indirect
Injuries
1 direct, 0 indirect
Property damage
$100,000
Reported by
NWS Storm Survey
Coordinates
30.910, -95.316

A short-lived EF1 tornado with maximum estimated winds of 100 mph impacted the Rock Creek Subdivision in Trinity. The tornado destroyed a mobile home in the subdivision, and two of its occupants sustained injuries. One of those injured died five days later. Widespread tree damage and damage to vehicles was also observed along an approximate 500 yard long and 200 yard wide path.

Flash Flood, Madison

When
April 28, 7:15 PM CST to 7:40 PM CST
Where
Madison County, 1.37 mi ENE of Laceola to 1.93 mi WSW of Madisonville
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
30.940, -95.910

Numerous roads across portions of the county were reported closed due Flash Flooding, including in Madisonville proper.

Thunderstorm Wind, Trinity

When
April 28, 7:40 PM CST
Where
Trinity County, 3.88 mi SSE of Helmic
Measured
55 kt (63 mph) estimated gust
Reported by
Local Official
Coordinates
31.120, -94.950

Straight line winds caused widespread tree damage as well as some roof and awning damage along FM 2262.

Thunderstorm Wind, Madison

When
April 28, 7:45 PM CST
Where
Madison County, 3.39 mi ESE of Madisonville
Measured
58 kt (67 mph) measured gust
Reported by
Mesonet
Coordinates
30.926, -95.830

Wind gust occurred at the SH 75 S Tempest Weather system site.

Thunderstorm Wind, Trinity

When
April 28, 8:25 PM CST
Where
Trinity County, 3.69 mi NE of Groveton
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
31.109, -95.108

Several large trees were downed on Highway 94.

Thunderstorm Wind, Madison

When
April 28, 8:40 PM CST
Where
Madison County, 3.39 mi ESE of Madisonville
Measured
69 kt (79 mph) measured gust
Reported by
Mesonet
Coordinates
30.926, -95.830

Wind gust occurred at the SH 75 S Tempest weather system site.

Flash Flood, Madison

When
April 28, 9:34 PM CST to 11:30 PM CST
Where
Madison County, 1.37 mi ESE of Midway to 2.88 mi ESE of Midway
Cause
Heavy Rain
Reported by
Public
Coordinates
31.020, -95.750

Flash flooding along CR 247 near Midway resulted in the roadway becoming impassable.

Flash Flood, Trinity

When
April 28, 9:40 PM CST to 11:30 PM CST
Where
Trinity County, 1.51 mi ENE of Trinity to 3.03 mi ENE of Trinity
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
30.941, -95.358

Flash flooding prompted a swift water rescue along FM 356.

Flash Flood, Trinity

When
April 28, 9:40 PM CST to 11:30 PM CST
Where
Trinity County, 2.39 mi NNW of Pagoda to 2.56 mi S of Glendale
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
30.950, -95.300

Flash flooding prompted a swift water rescue along FM 3188 near Trinity.

Flash Flood, Trinity

When
April 28, 9:40 PM CST to 11:30 PM CST
Where
Trinity County, 2.16 mi SSW of South Groveton to 0.24 mi SW of South Groveton
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
31.050, -95.230

Flash flooding along TX Hwy 94 made the roadway impassable near Groveton.

Flash Flood, Trinity

When
April 28, 9:40 PM CST to 11:30 PM CST
Where
Trinity County, 3.3 mi ESE of Groveton to 4.79 mi NW of Woodlake
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
31.053, -95.098

Flash flooding along CR 2662 resulted in the roadway becoming impassable.

Flash Flood, Trinity

When
April 28, 9:40 PM CST to 11:30 PM CST
Where
Trinity County, 1.37 mi ESE of Groveton to 1.73 mi NNE of Josserand
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
31.060, -95.130

Flash flooding along US Hwy 287 near Groveton resulted in the roadway becoming impassable.

Flash Flood, Trinity

When
April 28, 9:40 PM CST to 11:30 PM CST
Where
Trinity County, 2.76 mi N of South Groveton to 2.37 mi N of Friday
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
31.120, -95.220

Flash flooding along CR 1280 north of Groveton resulted in the roadway becoming impassable.

Flash Flood, Trinity

When
April 28, 9:40 PM CST to 11:30 PM CST
Where
Trinity County, 4.19 mi S of Centralia to 4.01 mi W of Helmic
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
31.190, -95.060

Flash flooding along CR 233 and CR 358 north of Groveton resulted in roadways becoming impassable.

Flash Flood, Brazos

When
April 28, 9:40 PM CST to 11:30 PM CST
Where
Brazos County, 0.69 mi N of College Station to 1.2 mi NE of College Station
Cause
Heavy Rain
Reported by
Public
Coordinates
30.610, -96.330

Flash flooding in the Wolf Pen Creek in College Station resulted in nearby roadways becoming impassable.

Flash Flood, Walker

When
April 28, 10:00 PM CST to April 29, 3:00 AM CST
Where
Walker County, 4.94 mi ENE of Mossy Grove to 5.57 mi ENE of Mossy Grove
Cause
Heavy Rain
Property damage
$20,000
Reported by
Newspaper
Coordinates
30.870, -95.690

A section of FM 2989 was washed out by floodwaters near Falba Cemetery.

Flash Flood, Madison

When
April 28, 10:15 PM CST to April 29, 1:00 AM CST
Where
Madison County, 1.78 mi W of Madisonville to 5.97 mi SSW of North Zulch
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
30.950, -95.910

Flash flooding resulted in widespread road closures across portions of Madison, eastern Brazos, and northern Grimes Counties.

Flash Flood, Walker

When
April 28, 11:35 PM CST to April 29, 3:00 AM CST
Where
Walker County, 1.19 mi E of Huntsville to 1.95 mi E of Huntsville
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
30.720, -95.550

Multiple roadways around Huntsville were closed after becoming impassable due to floodwaters.

Flash Flood, Polk

When
April 28, 11:45 PM CST to April 29, 2:00 AM CST
Where
Polk County, 2.47 mi WNW of Carmona to 0.52 mi W of Carmona
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
31.010, -94.970

Flash flooding along Hwy 287 at Bull Creek made the roadway impassable.

Flash Flood, Walker

When
April 29, 12:15 AM CST to 3:15 AM CST
Where
Walker County, 4.06 mi NE of East Sandy to 4.84 mi NE of East Sandy
Cause
Heavy Rain
Property damage
$100,000
Reported by
Emergency Manager
Coordinates
30.620, -95.530

Flooding across Huntsville State Park inundated multiple buildings with around 1ft of floodwater.

Flash Flood, Polk

When
April 29, 2:00 AM CST to 5:00 AM CST
Where
Polk County, 1.19 mi W of Livingston to 1.62 mi E of East Tempe
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
30.700, -94.950

All lanes of Hwy 59 were closed near the Baskin Loop Overpass due to flash flooding.

Flash Flood, San Jacinto

When
April 29, 3:00 AM CST to 3:45 AM CST
Where
San Jacinto County, 2.97 mi W of Coldspring to 1.03 mi W of Coldspring
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
30.600, -95.200

FM 945 at the San Jacinto River was impassable due to floodwaters.

Flash Flood, Harris

When
April 29, 4:21 AM CST to 5:30 AM CST
Where
Harris County, 0.92 mi SW of La Porte to 0.85 mi W of La Porte
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
29.660, -95.030

Multiple streets were flooded due to heavy rain in La Porte.

Flash Flood, Harris

When
April 29, 4:30 AM CST to 5:00 AM CST
Where
Harris County, 1.51 mi SSW of Cedar Bayou to 1.08 mi ESE of Stewart Hgts
Cause
Heavy Rain
Reported by
Public
Coordinates
29.750, -94.940

Flash flooding was reported near the intersection of TX-146 and Alexander Dr in Baytown.

Flash Flood, Chambers

When
April 29, 5:00 AM CST to 7:00 AM CST
Where
Chambers County, 0.6 mi W of Mont Belvieu to 0.27 mi W of Mont Belvieu
Cause
Heavy Rain
Reported by
Fire Department/Rescue
Coordinates
29.850, -94.890

Widespread flooding was reported along multiple roadways across Mont Belvieu.

Flash Flood, Galveston

When
April 29, 5:30 AM CST to 7:30 AM CST
Where
Galveston County, 0.92 mi NE of Hitchcock Volk Arpt to 1 mi NE of Hitchcock Volk Arpt
Cause
Heavy Rain
Reported by
Public
Coordinates
29.380, -95.010

The Interstate 45 feeder road was nearly impassable due to floodwaters in the La Marque area.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Tornado, Trinity2024-05-03MaleMobile/Trailer HomeDirect

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2024Every state in 2024This day in weather historyThe tornado archive for Texas, 2024Warnings in Texas, April 2024

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1165424, 1177191, 1177742, 1165425, 1165426, 1177154, 1165435, 1165430, 1165436, 1165433, 1177165, 1177155, 1177156, 1177158, 1177159, 1177161, 1177162, 1177163, 1177164, 1177179, 1177169, 1177172, 1177175, 1177183, 1177180, 1177182, 1177176, 1177178, 1177184, 1177181.